# SDR AALA20141202011

- Difficulty date: November 26, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 74,937 hours, 39,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: CDK23453
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR TOP FWD DOOR STOP CASTING IS CRACKED.  R & R CASTING IAW SRM 51-30-05.
